# SDR C8GA201111150023

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 60,855 hours, 38,708 cycles
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 53,949 hours, 29,580 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT APPROX 40 KNOTS THERE WAS A LOUD BANG AND THE NR 3 ENGINE STALLED AND N1 FELL TO 15 PERCENT.  AN ABORTED TAKEOFF WAS PERFORMED WITHOUT INCIDENT AND THE ACFT RETURNED TO THE BLOCKS.  POST FLIGHT INSPECTION WAS PERFORMED, FOUND TURBINE WHEEL DAMAGED.  NR 3 ENGINE CHANGE IS BEING CONDUCTED AT THIS TIME.
